PC PARACETAMOL CHILD SYR 1-5 YRS 200ML

$8.95

Common Uses

For effective temporary relief of fever and pain associated with:

– Immunisation

– Earache

– Headache

– Symptoms of Colds and Flu

Suggested Dose

Shake well before use. Take 1 dose every 4-6 hours as necessary. Do not exceed 4 doses in 24 hours. Mix with water or fruit juice if required. If you know that your child’s weight is less than the weight corresponding to their age in the table, choose the dose for their weight. Use the table as listed on the carton to determine correct dose for your child’s weight

Ingredients Per Dose

Paracetamol 24mg/mL

Safety Information

– Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised to by a doctor.

– If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not use this product:

SKU 264601 Category
Cart

PC PARACETAMOL CHILD SYR 1-5 YRS 200ML

Reviews

There are no reviews yet.

Be the first to review “PC PARACETAMOL CHILD SYR 1-5 YRS 200ML”

Your email address will not be published.